# SDR DALA2019092405531

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 66,260 hours, 24,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 6236654) 2L EMERGENCY EXIT LIGHT COVER FELL OFF. CORRECTIVE ACTION: RESECURED SAME. OK FOR SVC.
